×

Found 18 Documents (Results 1–18)

100
MathJax

Mean-square approximation of iterated Ito and Stratonovich stochastic integrals: method of generalized multiple Fourier series. Application to numerical integration of Ito SDEs and semilinear SPDEs. (English) Zbl 07510840

PDF BibTeX XML Cite
Full Text: Link Link

Techniques of geometry of Krein spaces in generalized interpolation theory. (English) Zbl 0832.47012

Dewilde, P. (ed.) et al., Challenges of a generalized system theory. Proceedings of the colloquium, Amsterdam, Netherlands, 9-12 June 1992. Amsterdam: North-Holland. 195-208 (1993).
PDF BibTeX XML Cite

Asymptotic expansions for distributions of parameter estimators and applications to sample size determination. (Asymptotische Entwicklungen für Verteilungen von Parameterschätzern und Anwendung auf Stichprobenumfangsbestimmungen.) (German) Zbl 0749.62016

Rostock: Univ. Rostock, Fakult. für Mathematik, Physik und Techn. Wissenschaften, 129 S. (1991).
MSC:  62E20 62F12
PDF BibTeX XML Cite

Parseval’s equality in the abstract interpolation problem and the union of open systems. II. (English. Russian original) Zbl 0772.41003

J. Sov. Math. 49, No. 6, 1307-1310 (1990); translation from Teor. Funkts., Funkts. Anal. Prilozh. 50, 98-103 (1988).
MSC:  41A05 47A57 47A48
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

all top 3

Software